MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM*STM ST,36+8L NK,20X15X165; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SROM*STM ST,36+8L NK,20X15X165; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Model Number 52-3420
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Foreign Body Reaction (1868)
Date of Event 06/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Asr medical records received.After review of medical records patient was revised to addressed metallosis.Corrosion was noted on the trunnion.The cup was removed without difficulty and came out with minimal bone.Some areas where the porous coating had been eroded by the presence of some retained stainless steel hardware from internal fixation of the acetabulum.Doi: (b)(6) 2006, dor: (b)(6) 2019, right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the material, manufacturing, inspection or sterile processing that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11640860
Report Number1818910-2021-07518
Device Sequence Number2988378
Product Code LWJ
UDI-Device Identifier10603295171041
UDI-Public10603295171041
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2011
Device Model Number52-3420
Device Catalogue Number523420
Device Lot Number2125367
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/23/2021
Supplement Date Received by Manufacturer05/04/2021
Initial Report FDA Received Date04/09/2021
Supplement Report FDA Received Date05/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADAPTER SLEEVE 11/13 +3; ASR ACETABULAR CUPS 60; ASR UNI FEMORAL IMPL SIZE 53; S-ROM*SLEEVE PRX ZTT, 20F-XXL; SROM*STM ST,36+8L NK,20X15X165; ADAPTER SLEEVE 11/13 +3; ASR ACETABULAR CUPS 60; ASR UNI FEMORAL IMPL SIZE 53; S-ROM*SLEEVE PRX ZTT, 20F-XXL; SROM*STM ST,36+8L NK,20X15X165
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR